# SDR SWAA2023101711010

- Difficulty date: October 14, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,284 hours, 17,286 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 400 Nacelle/P
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

#2 GENERATOR 'DRIVE' ILLUMINATED ; COMPLIED W/QRH<[01] OK TO CONTINUE PER MEL 24-1-02 . SP#1;[02] R & R #2 ENGINE IDG REF AMM 24-11-11 OPS CHECK AND LEAK CHECK OF IDG GOOD.;[03] C/W
